# SDR TSAA0653006

- Difficulty date: January 24, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Aircraft time: 45,976 hours, 56,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298864
- Condition: Cracked
- Location: Bs 937, S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH FUSELAGE SKIN CRACK BS 937 AT STRINGER 21L.  MAINTENANCE REPAIRED WITH APPROXIMATELY 24 X 20 INCH SKIN PATCH, FABRICATED DOUBLER, TRIPLER, AND STRUCTURAL FILLER NR 5 AND 6 PER SRM 53-30-3, FIG 48, DET XII.
